PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 116 | 1 | 59-84
Tytuł artykułu

Sur le théorème de division de Weierstrass

Treść / Zawartość
Warianty tytułu
Języki publikacji
FR EN
Abstrakty
EN
We prove a Weierstrass division formula for $C^∞$ Whitney jets ∂̅-flat on arbitrary compact subsets of the complex plane. We also give results for Carleman classes.
Słowa kluczowe
Twórcy
  • Université Paris-Sud, Mathématiques, Bât. 425, 91405 Orsay Cedex, France
  • Université de Lille, U.F.R. de Mathématique, 59655 Villeneuve d'Ascq Cedex, France
Bibliografia
  • [1] S. Bell and D. Catlin, Proper holomorphic mappings extend smoothly to the boundary, Bull. Amer. Math. Soc. 7 (1982), 269-272.
  • [2] S. Bell and D. Catlin, Boundary regularity of proper holomorphic mappings, Duke Math. J. 49 (1982), 385-396.
  • [3] M. D. Bronshteĭn, Division with remainder in spaces of smooth functions, Trans. Moscow Math. Soc. 52 (1990), 109-138.
  • [4] J. Bruna, An extension theorem of Whitney type for non-quasianalytic classes of functions, J. London Math. Soc. (2) 22 (1980), 495-505.
  • [5] J. Chaumat et A. M. Chollet, Noyaux pour résoudre l'équation ∂̅ dans des classes ultradifférentiables sur des compacts irréguliers de $ℂ^m$, dans : Several Complex Variables, Proc. Mittag-Leffler Inst. 1987-88, Math. Notes 38, Princeton University Press, 1993, 205-226.
  • [6] J. Chaumat et A. M. Chollet, Représentations intégrales de jets de Whitney, dans : The Madison Symposium on Complex Analysis, Contemp. Math. 137, Amer. Math. Soc., 1992, 133-153.
  • [7] J. Chaumat et A. M. Chollet, Théorème de Whitney dans des classes ultradifférentiables, Publ. I.R.M.A. Lille, 1992.
  • [8] K. Diederich and J. E. Fornæss, Boundary regularity of proper holomorphic mappings, Invent. Math. 67 (1982), 363-384.
  • [9] E. M. Dynkin, Pseudoanalytic extension of smooth functions. The uniform scale, Amer. Math. Soc. Transl. 115 (1980), 33-58.
  • [10] L. Hörmander, The Analysis of Linear Partial Differential Operators I, 2ème éd. Springer, 1989.
  • [11] B. Malgrange, Ideals of Differentiable Functions, Oxford University Press, 1966.
  • [12] W. Pleśniak, Extension and polynomial approximation of ultradifferentiable functions in $ℝ^n$, Bull. Soc. Roy. Sci. Liège 63 (1994), 393-402.
  • [13] V. Thilliez, Prolongement dans des classes ultradifférentiables et propriétés de régularité des compacts de $ℝ^n$, Ann. Polon. Math., à paraître.
  • [14] J. C. Tougeron, Idéaux de fonctions différentiables, Springer, 1972.
  • [15] Proceedings of Liverpool Singularities Symposium I, Lecture Notes in Math. 192, Springer, 1971.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv116i1p59bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.